Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Opiates and constipation

2

Comments

  • Definitely one to ask the doctor about, will add that to my list.
  • Yeah, as a nurse, I have to disagree with that one.
    3/7/2015 C4-7 ACDF
  • advertisement
  • I am interested in that too about not loading up on fiber when
    taking narcotics. I got thinking your stomach and intestines do
    slow down when you take narcotics and I had a test for how my
    stomach was processing foods. So maybe it is the case and I
    am going to ask my stomach Doctor about it for sure.
    Sherri
  • SavageSavage United StatesPosts: 7,385
    ...as with Doug...my doctor told me low residue diet.....no ruffage. Doc ordered miralax, colace 2x/day,dulcolax orally or suppository if needed.

    Maybe some of us have low motility gut from spinal issues or other issues ......the ruffage just doubles me over in pain.. with in about 20 minutes.....horrible
    As was already mentioned, we all should double check with our doctors....they should know us best

    Thanks for this thread. SO important!
    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

  • SavageSavage United StatesPosts: 7,385
    We are all different, but with my gut low motility...from opiates, spinal issues, other conditions.....I don't know and not going to investigate when doc isn't sure.......but treat the symptoms.

    Doc put me on low residue diet. When I eat ruffage, I am doubled over in pain within 20 minutes for about one hour. Horrible

    My doc ordered daily miralax, colace 2x/day, dulcolx orally or suppository as needed.

    As said before, we should all check with own doctor as they know us best.
    And I think those of us on this forum , it easier to be sensitive to some treatments work for some and not others. That should be for diets or elimination also. We are all different and each of us need to respond to our individual symptoms and our individual treatments.
    I wish I could have ruffage....... I so badly want a salad!
    Thanks for this thread! SO important !
    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

  • advertisement
advertisement
This discussion has been closed.
Sign In or Register to comment.